# SDR 96ZZZX6167

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1124F
- Make and model: Israel 1124
- Aircraft serial: 281
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 40921
- Condition: Contaminated
- Location: Rt Mlg Anti Skid
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ANTI-SKID FAILED ON LANDING.  FOUND TRANSDUCER CONTAMINATED WITH METAL FILLINGS.  FOUND THE SAFETY WIRE FROM THE AXLE NUT HAD SHIFTED AND RUBBED ON HUB CAP.  CLEANED TRANSDUCER AND CANNON PLUG.  RESAFTIED AXLE NUT.  SYSTEM OPERATIONAL CHECKED SATISFACTORY.
